# SDR 05FDEA03426

- Difficulty date: October 13, 2005
- Submitted: October 19, 2005
- Operation: Air carrier
- Aircraft: N489FE
- Make and model: Boeing 727227
- Aircraft serial: 21492
- Aircraft time: 39,157 hours, 25,072 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Duct
- Condition: Loose
- Location: Bleed System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENG 3 STRUT OVERHEAT LIGHT ILLUMINATED, COMPLETED QRH PROC AND ISOLATED ENG NR 3 BLEED AIR.  LIGHT EXTINGUISHED WHEN NR 3 BLEED AIR SW AND NR 2 PACK SW TURNED OFF AND NR 3 THROTTLE RETURNED TO IDLE.  LIGHT REMAINED OFF THROUGH REST OF FLIGHT.  13 OCT 05 REMOVED AND REPLACED GROUND PNEU DUCT AND GASKETS AND CLAMP PER MM 36-00-001-2, LEAKS CKS GOOD ON APU.  SEE TSI 26-13/8048 FOR FURTHER ACTIONS REQUIRED PER MOCC.  14 OCT 05 AS PER MOCC REQUEST AND AS A PRECAUTIONARY MEASURE REMOVED AND REPLACED THE OVERHEAT DETECTOR OF THE NR 3 ENGINE.  PERFORMED HIGH PWR RUN AS PER JRH.  ALL ENG INDICATIONS NORMAL.  OVERHEAT LIGHT NEVER ILLUMINATED.  A/C OK FOR SERVICE.
